# SDR DL72S960851

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N533DA
- Make and model: Boeing 727232
- Aircraft serial: 22046
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1228
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LT TORQUE BOX VERTICAL WEB CRACKED BEYOND ROUTED OUT REPAIR, UPPER LIGHTENING HOLE STA 1228.  REPAIRED PER M/M 53-11-0 PG 828.
